I started taking Beyaz about 3 weeks ago. According to my doctor (who refused to examine me because i'm under 21 and a virgin) I have a hormone imbalance that causes my periods to be extremely painful (I.E cramps so bad i'm throwing up 3-5 days out of my 5 day period) and causing me to have addition hair growth on my face. She put me on Beyaz because it supposedly shortens periods and REDUCES abnormal hair growth.
I hadn't paid much attention to my face but tonight I looked and the right side (the side that usually had NO abnormal hair growth) had a full patch of hair the sprouted up seemingly out of nowhere. I researched the pill before I started taking it but will admit I didn't research that far, and tonight after googling "Hair growth from beyaz" I noticed this is one of the less common side effects.
I'm irritated at my doctor for flat out lying to me about a pill she obviously had done no research on herself, and for not examining me in the first place. This is the third doctor i've been to who refuses to examine me even though i've had these problems since I started menstruating at the age of 12.
My main point in asking is i'm wondering if this is something that will go away if I stay on the pill or if I need to go off of it. Any input anyone has would be great. Thank you.
This is crazy...i just started taking beyaz 3 Weeks ago too, and i to have started growing facial hair in a beard form! Along with the facial hair i have not been able to sleep, and been feeling a little sad. Im stopping beyaz immediately before things get worse, furthermore, I'm calling my doctor so she can report an adverse event to the company.
I had the same experience! I started taking Beyaz this past summer (first birth control pill I had ever taken) and after a month or so I noticed a small amount of facial hair on my chin and cheeks. After four months I decided to stop taking Beyaz, because the facial hair was getting worse. Luckily the hair is blonde and fine, but its definitely long and there's a lot of it! This is my first week off of Beyaz. Can either of you tell me if your facial hair has stopped/disappeared once you stopped taking Beyaz??